# SDR ASOA20140814066C

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 33,518 hours, 25,585 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED FAINT OIL BURNING ODOR FROM NR 2 PACK DURING CLIMB AND DESCENT. BLEED SOURCE WAS NR 2 ENGINE.  OPEN
